Nagoya Mathematical Journal

Formal meromorphic functions and cohomology on an algebraic variety

Robert Speiser

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 77 (1980), 125-135.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118786024

Mathematical Reviews number (MathSciNet)
MR0556313

Zentralblatt MATH identifier
0438.14002

Subjects
Primary: 14B20: Formal neighborhoods

Citation

Speiser, Robert. Formal meromorphic functions and cohomology on an algebraic variety. Nagoya Math. J. 77 (1980), 125--135. https://projecteuclid.org/euclid.nmj/1118786024


Export citation

References

  • [CDAV] Hartshorne, R., Cohomological dimension of algebraic varieties, Ann. of Math., 88 (1968), 403-450.
  • [ASAV] Hartshorne, Ample subvarieties of algebraic varieties, Springer Lecture Notes in Mathematics, No. 156 (1970).
  • [AG] Hartshorne, Algebraic Geometry, Berlin, Heidelberg and New York 1977.
  • [HM] Hironaka, H. and Matsumura, H., Formal functions and formal embeddings, J. Math. Soc. Japan, SO (1968), 52-82.
  • [K] Kleiman, S. L., On the vanishing of Hn(X,F)for an -dimensional variety, Proc. AMS, 18 (1967), 940-944.
  • [Si] Speiser, R., Cohomological dimension and Abelian varieties, Am. J. Math., 95 (1973), 1-34.
  • [S2] Speiser, Cohomological dimension of noncomplete hypersurfaces, Inv. Math., 21 (1973),143-150. School ofMathematics University ofMinnesota Minneapolis,Minnesota5555